# SDR AALA20060296

- Difficulty date: May 11, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - ALL EMERGENCY LIGHTS CAME ON IN CRUISE.  CYCLED COCKPIT SWITCH.  LIGHTS EXTINGUISHED AFTER 10 TO 20 SECONDS.  RESET EMERGENCY LIGHT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
